Purpose I To report a case of bilateral uveitis simulating Vogt-Koyanagi-Harada (VKH) disease following peroral nivolumab for pharyngeal malignancy. Case : A 77-year-old man presented with blurring of vision in both eyes. He had received peroral nivolumab for pharyngeal malignant melanoma the day before. Findings and Clinical Course : Corrected visual acuity was 0.7 in either eye. Both eyes showed cells in the anterior chamber, vitreous opacity, and choroidal folds. Fluorescein angiography showed hyperfiuores-cence of the optic disc and multiple patchy leakage, leading to the tentative diagnosis of panuveitis. He started receiving peroral 20 mg prednisolone. Findings of uveitis became more manifest 3 days later. Serous retinal detachment also appeared. He was suspected of VKH disease and started receiving sub-tenon injection of triamcinolone. The uveitis subsided one month later. Conclusion : This case illustrates that findings simulating VKH disease may appear following systemic nivolumab as an immune-related adverse event.
|Number of pages||7|
|Journal||Japanese Journal of Clinical Ophthalmology|
|Publication status||Published - Jul 2017|
ASJC Scopus subject areas